Unification of generalized open sets on topological spaces
Source: Acta Mathematica Hungarica, Volume 130, Number 4, March 2011 , pp. 349-357(9)
Abstract:A new kind of sets called generalized -closed (briefly g -closed) sets are introduced and studied in a topological space by using the concept of generalized open sets introduced by Á. Császár. The class of all g -closed sets is strictly larger than the class of all -closed sets. Furthermore, g-closed sets (in the sense of N. Levine ) is a special type of g -closed sets in a topological space. Some of their properties are investigated. Finally, some characterizations of g -regular and g -normal spaces have been given.
Document Type: Research Article
Affiliations: 1: 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, Japan, Email: firstname.lastname@example.org 2: Department of Mathematics, Women’s Christian College, 6, Greek Church Row, Kolkata-, 700 026, India, Email: email@example.com
Publication date: March 1, 2011